Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Having constipation problem, indigestion. Gallbladder has been removed. Taking fiber pills. Treatment?

I AM HAVING PROBLEMS WITH CONSTIPATION WORSE THAN BEFORE GALLBLADDER REMOVED AND WONDERING WHICH DIGESTIVE ENYZMES WOULD BE HELPFUL. I TRY TO TAKE FIBER PILLS AND NOTHING HELPS. MIRALAX JUST MAKES IT VERY SOFT THE STOOL. AND MY WEIGHT IS UP AND APPETITE SEEM TO BE LIKE I CANNOT EAT ENOUGH. ALSO HAVE ALOT OF INDIGESTION.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Critical Care Specialist 's  Response
Hello
Well come to health care magic
Dear patient, chronic constipation usually develops after a behavioural tendency to post phone a call for defacation , but can also develope due to functional disorders of the gut like irritable bowl syndrome of constipation dominant type, due to immobolity like after being on bed rest for a long time due to illnesses, surgeries or trauma, bowl obstruction due to growth, strictures or adhesions , hirshprungs disease as well as it can be due to medical disorders like hypothyroidism, in your case as the constipation is associated with decreased appetite and weight gain , i will like you to get a thyroid function test done because it is an easily treatble cause for your problem , more over you can have a gastroenterologist's consultation done to rule out any organic cause for your constipation . Mean while you should try to go for morning walks in order to increase the mobility of your gut, take lot of fluids along with fiber rich diets to soften the considtancy of stools so that evacuaion becomes easier
wish you get better soon
thank
Dr Arshad
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor